Your post about excessive head sweating is of great interest to me. I, too, suffer from severe osteoarthritis of most all of my joints and have excessive head sweating. I am 70 years old, had a hysterectomy at age 67, menopause at about age 55. I have arthritis diagnosed in hands, feet, knees, hips and lumbar spine. So far I had a hip and a shoulder replacement and I am scheduled for a knee replacement soon. I've had excessive head sweating for a number of years which has become continually worse. I think this sweating may be due to the medications I take for the arthritis pain and also for other conditions. I take Meloxicam, Tramadol, Effexor, Micardis and Synthroid. All of these drugs, except Tramadol, have a possible side effect of causing sweating. My sweating became worse when I was changed from Celebrex to Meloxicam due to my insurance company failing to agree to continue paying for Celebrex. Like you, I've reached the point where I am limiting unnecessary social contacts due to the extreme nature of the sweating. My head sweats even when I do not feel even warm. I do not have C-spine arthritis. Do you take some or any of the medications I am on. I would really appreciate hearing about your medications, especially if you take any drug of the same type as Effexor. Thanks so much.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.